# SDR ANCF2017052201

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N969AV
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 38,736 hours, 6,952 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT AVIONICS DOOR OPEN MASTER CAUTION ON ALARM SOUND CONTINOUSLY, LIMITED THE AIRCRAFT TO 10.000 FT. VERIFIED AVIONICS DOOR ON ARRIVAL. FOUND CLOSED AND LOCKED. DOOR AVIONICS INDICATION DEFERRED INOP IAW MEL 52-70-01 CAT "C". COMPLIED WITH MAINT PROC.
